Back to search
The question

What is the ruling on a woman's fasting and prayer if her menstrual bleeding stopped after using stimulating pills, then she began to suffer from side effects from these pills, and she expected withdrawal bleeding after stopping them?

Share this answer

Source: FtawySummary from Ftawy's records · added here Sep 2, 20261 min readAlso available in العربية
The answer

If the bleeding continues for fifteen days or less, it is all menstruation (hayd). If the bleeding recurs after stopping the pills, with an interval of thirteen days or more, it is a new menstruation. If the interval is less than thirteen days, it is irregular bleeding (istihada). A menstruating woman (ha'id) does not pray or fast, and she must make up the missed fasts. A woman with irregular bleeding (mustahada) performs ablution for each prayer, and she prays and fasts.

Summary from Ftawy's records · added here

Reviewed by El Fatwa's sharia committee.

Read the full answer on Ftawy
Where this answer came from
Source platform
Ftawy
Original fatwa ID
156663
Added here
. This is when the answer was added to El Fatwa, not the fatwa's date.
Text
Summary from Ftawy's records, reviewed by El Fatwa's sharia committee.
Read the full ruling
Read the full answer on Ftawy